Necessary and sufficient conditions on asymptotic behaviour of solutions of forced neutral delay dynamic equations


KARPUZ B., ÖCALAN Ö.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.7-8, pp.3063-3071, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 7-8
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2009.01.218
  • Journal Name: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3063-3071
  • Keywords: Asymptotic behavior, Neutral dynamic equations, Nonoscillation, Oscillation, Time scale, NEGATIVE COEFFICIENTS, DIFFERENTIAL-EQUATIONS, TIME SCALES, OSCILLATION
  • Dokuz Eylül University Affiliated: No

Abstract

In this article, we first study the asymptotic behavior of delay dynamic equations having the following form: